MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ CEFTAZIDIME 30 ¿G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL

BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ CEFTAZIDIME 30 ¿G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Catalog Number 231633
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported prior to using the bd bbl¿ sensi-disc¿ ceftazidime 30 ¿g, the user noted that the label of the cartridge containing the product (internal labeling) was different from the shelf package label (external label).No health impact or consequence reported.
 
Additional Manufacturer Narrative
(b)(6).Investigation summary: a complaint investigation, due to different catalog labeling on the internal packaging on ceftazidime catalog 231633, batch 4156643, was performed.The investigation required to perform visual inspection, photos evaluation and batch record review.No discrepancies observed during the visual inspection.Retention samples were correct and correctly identified (cartridge and box).Returned goods were not received for the investigation.Batch record review did not show any evidence of customer claim.Photo received from customer was evaluated.No discrepancies observed.Product was correct and correctly identified (cartridge and box).No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.
 
Additional Manufacturer Narrative
Investigation summary: a complaint investigation, due to different catalog labeling on the internal packaging on ceftazidime catalog 231633 batch 4156643, was performed.The investigation required to perform visual inspection, photos evaluation and batch record review.No discrepancies observed during the visual inspection.Retention samples were correct and correctly identified (cartridge and box).Returned goods were not received for the investigation.Batch record review did not show any evidence of customer claim.Photo received from customer was evaluated.No discrepancies observed.Product was correct and correctly identified (cartridge and box).Catalog number referenced in the cartridge label is used for product configuration of single and ten pack packaging.For ten pack configuration the box label will include a different catalog number.Since catalog 231633 is a ten pack, it will have a different catalog number in the box label, when compared with the catalog number referenced in the cartridge label.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.
 
Event or Problem Description
It was reported prior to using the bd bbl¿ sensi-disc¿ ceftazidime 30 g, the user noted that the label of the cartridge containing the product (internal labeling) was different from the shelf package label (external label).No health impact or consequence reported.

Brand Name
BD BBL¿ SENSI-DISC¿ CEFTAZIDIME 30 ¿G
Common Device Name
SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21997189
Report Number2647876-2025-00049
Device Sequence Number18494683
Product Code JTN
UDI-Device Identifier30382902316337
UDI-Public(01)30382902316337(11)240604(17)260604(10)4156643
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K852873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/04/2026
Device Catalogue Number231633
Device Lot Number4156643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown